# SDR ASAA2013101196168

- Difficulty date: October 11, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 21,493 hours, 6,706 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIP OFF LIGHT ON, COULD NOT RESET.  ACFT GROUNDED.
